# SDR HALA2011101800474

- Difficulty date: October 11, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28139
- Aircraft time: 36,728 hours, 6,905 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB, CORROSION FOUND IN 14 PLACES, ON TOP OF CENTER SECTION SKIN, BL 26.0 BETWEEN S-10,S-11. (RT HSBL) BL 26.00 BETWEEN S-10, S-11(RT BSBL).  BL20.00 TO BL 35.00 AT S-3 SPLICE (RT BSBL).  BL 0 TO BL 12.00 AT REAR SPAR, LBL 1.0 TO BL 5.0 AT S-3 SPLICE LT HSBL.  BLEND REPAIR & FASTENERS REPLACED AS REQUIRED IAW SRM 53-00-01 REPAIR 8.
